Modified group divisible designs with block size 4 and λ=1

Ahmed M. Assaf, Ruizhong Wei

Research output: Contribution to journalArticlepeer-review

36 Scopus citations

Abstract

In this paper it is shown that the MGD[4,1,m,mn] exist when (m-1)(n-1)≡1 (mod 3) and n,m≥4 with some possible exceptions.

Original languageEnglish
Pages (from-to)15-25
Number of pages11
JournalDiscrete Mathematics
Volume195
Issue number1-3
DOIs
StatePublished - 1999

Keywords

  • Cyclotomic class
  • GDD
  • Modified GDD
  • PBD

Cite this